Skip to content
FREE Shipping on ALL Orders $49.00 or over for the month of July!
FREE Shipping on ALL Orders $49.00 or over for the month of July!

Pharmacy Health Cold & Flu Day + Night PE Tablets 72s

Save 21%
Original price $37.99
Current price $29.99

24 hour relief from the symptoms of cold and flu

 Day tablets provide temporary relief from the symptoms of flu and sinus congestion
 Night time tablets also contain an antihistamine, that allows a good night’s sleep
 For children 12+ years & adults
 Suitable for the whole family
 Made in NZ
 Pharmacy only medicine

White Day Tablets:

  • Blocked nose
  • Fever
  • Body aches
  • Sinus pain/congestion

Pink Night Tablets:

  • Itchy, watery eyes
  • Runny nose and sneezing
  • Therefore allows a good night’s sleep
Warnings & Precautions

Incorrect use can be harmful. May cause drowsiness. Avoid alcohol and driving.

Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional.